manuscripta mathematica

, Volume 152, Issue 1, pp 199–222

Derived Picard groups of selfinjective Nakayama algebras

Article

DOI: 10.1007/s00229-016-0859-6

Cite this article as:
Volkov, Y. & Zvonareva, A. manuscripta math. (2017) 152: 199. doi:10.1007/s00229-016-0859-6
  • 56 Downloads

Abstract

In our preceding paper a generating set of the derived Picard group of a selfinjective Nakayama algebra was constructed combining some previous results for Brauer tree algebras and the technique of orbit categories developed there. In this paper we finish the computation of the derived Picard group of a selfinjective Nakayama algebra.

Mathematics Subject Classification

16D90 18E30 20F36 

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Universidade de São PauloSão PauloBrazil
  2. 2.Saint Petersburg State UniversitySaint PetersburgRussia
  3. 3.Chebyshev LaboratorySaint Petersburg State UniversitySaint PetersburgRussia

Personalised recommendations